# SDR HNAA2016102800343

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 58,242 hours, 65,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.  .CYCLED EMERGENCY LIGHT SWITCH SEVERAL TIMES. SYSTEM OPS CHECKED GOOD. OK FOR SERVICE.
